Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 38, NWS Lincoln, IL

July 9, 2015McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 9, 2015, 8:32 AM CDT for McLean County, Tazewell County, Woodford County, Illinois. It took effect at Jul 9, 2015, 9:15 PM CDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Jul 9, 2015, 8:32 AM CDT (13:32 UTC)
In effect from
Jul 9, 2015, 9:15 PM CDT
Expired
Jul 10, 2015, 10:00 PM CDT
In force
25 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mackinaw River near Congerville (CNGI2). The gauge peaked at 11.55 ft at Jul 10, 2015, 12:00 AM CDT.

actionminormoderate5101507/0907/10
Action stage
10 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WGUS43 KILX 091332
FLWILX

FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
832 AM CDT THU JUL 9 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and
  Woodford Counties.

.Synopsis...
Heavy rain of 2 to 4 inches fell on the eastern portions of the 
Mackinaw River basin Wednesday and Wednesday night, with totals
of an inch as far west as Congerville. This is resulting in 
significant rises, and minor flooding is expected to develop
near Congerville tonight. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC113-179-203-100332-
/O.NEW.KILX.FL.W.0038.150710T0215Z-150711T0300Z/
/CNGI2.1.ER.150710T0215Z.150710T0600Z.150710T2100Z.NO/
832 AM CDT THU JUL 9 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Mackinaw River near Congerville 2NW.
* From this evening until Friday evening.
* At  745 AM Thursday the stage was 10.4 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 13.5 feet by early tomorrow morning.The river will fall 
  below flood stage by tomorrow afternoon.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Mackinaw River
 Congerville 2N    13  10.4 Thu 8 AM    13.5   10.8    6.6


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$
Geelhart
1 follow-up statement
504 
WGUS83 KILX 100153
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT THU JUL 9 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC113-179-203-100223-
/O.CAN.KILX.FL.W.0038.000000T0000Z-150711T0300Z/
/CNGI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
853 PM CDT THU JUL 9 2015

The Flood Warning is cancelled for
  The Mackinaw River near Congerville.
* At  745 PM Thursday the stage was 11.2 feet.
* Flood stage is 13.0 feet.
* Forecast...The river crested below flood stage at 11.2 feet. The 
  river will fall to 7.3 feet by .


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Mackinaw River
 Congerville       13  11.2 Thu 8 PM    10.9    7.3    5.3


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 9, 6:49 AM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 9, 6:49 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
649 AM CDT THU JUL 9 2015

.SHORT TERM...(TODAY)
ISSUED AT 329 AM CDT THU JUL 9 2015

08Z/3AM SURFACE ANALYSIS SHOWS 1010MB LOW JUST NORTH OF KDNV...WITH
COLD FRONT EXTENDING SOUTHWESTWARD INTO THE OZARKS.  AS THE LOW
PULLS FURTHER AWAY...FRONT WILL SETTLE TO NEAR OR JUST SOUTH OF THE
OHIO RIVER LATER TODAY.  AS A RESULT...AFTER PERHAPS A FEW LINGERING
SHOWERS NEAR THE INDIANA BORDER EARLY THIS MORNING...TODAY WILL BE A
MOSTLY DRY DAY ACROSS CENTRAL AND SOUTHEAST ILLINOIS.  DESPITE THE
DRYING TREND...FORECAST SOUNDINGS SHOW PLENTY OF LOW-LEVEL MOISTURE
REMAINING...SO PROSPECTS FOR CLEARING ARE BLEAK.  DUE TO EXTENSIVE
CLOUD COVER...HIGH TEMPERATURES WILL CONTINUE TO BE WELL BELOW
NORMAL FOR EARLY JULY...WITH READINGS ONLY REACHING THE LOWER TO
MIDDLE 70S.

.LONG TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 329 AM CDT THU JUL 9 2015

WITH FRONT GETTING PUSHED A BIT FURTHER SOUTH THAN PREVIOUSLY
FORECAST...NOCTURNAL CONVECTION DEVELOPING ALONG THE BOUNDARY ON THE
NOSE OF A LOW-LEVEL JET HAS BEEN DISPLACED SOUTHWARD AS WELL
TONIGHT.  BOTH GFS AND NAM NOW SHOW THUNDERSTORM COMPLEX FORMING
OVER CENTRAL MISSOURI AFTER MIDNIGHT...THEN SHIFTING E/SE ACROSS
MAINLY THE SOUTHERN HALF OF THE KILX CWA LATE TONIGHT INTO FRIDAY
MORNING.  HAVE ADJUSTED POPS ACCORDINGLY TO FEATURE ONLY LOW CHANCE
FOR SHOWERS ALONG/SOUTHWEST OF A RUSHVILLE...TO SPRINGFIELD...TO
MATTOON LINE TOWARD DAWN FRIDAY.  AS IT STANDS NOW...IT APPEARS
HEAVIEST RAIN WITH THIS SYSTEM WILL REMAIN JUST SOUTH OF CENTRAL
ILLINOIS...HOWEVER IF 12Z MODELS SHIFT IT FURTHER NORTHWARD A FLASH
FLOOD WATCH MAY BE NEEDED FOR THE SOUTHERN PART OF THE AREA.  AFTER
MORNING STORM COMPLEX TRACKS INTO THE OHIO RIVER VALLEY...FRONTAL
BOUNDARY WILL LIKELY REMAIN SUPPRESSED WELL TO THE SOUTH FOR THE
REMAINDER OF THE DAY.  DUE TO THE MORE SOUTHERN LOCATION OF THE
BAROCLINIC ZONE...HAVE TRIMMED POPS TO JUST SLIGHT CHANCE ALONG THE
I-74 CORRIDOR ON FRIDAY.

UPPER RIDGE WILL GRADUALLY BUILD INTO THE REGION OVER THE UPCOMING
WEEKEND...HOWEVER 00Z JULY 9 GFS/ECMWF ARE BOTH WEAKER WITH THE
RIDGE.  THIS MEANS THE ONCE DRY FORECAST WILL NOW BE REPLACED BY A
MORE UNSETTLED SCENARIO WHERE NOCTURNAL CONVECTION RIDING ALONG THE
PERIPHERY OF THE RIDGE MAY IMPACT PARTS OF CENTRAL ILLINOIS.  THE
MOST SIGNIFICANT MCS LOOKS TO DEVELOP SATURDAY EVENING OVER
IOWA...THEN TRACK E/SE ACROSS NORTH-CENTRAL ILLINOIS SATURDAY NIGHT
INTO EARLY SUNDAY MORNING.  WILL THEREFORE CARRY LIKELY POPS NORTH
OF THE PEORIA AREA AT THAT TIME...TAPERING DOWN TO DRY CONDITIONS
SOUTH OF I-70.  AFTER THAT...RIDGE SHIFTS WESTWARD AND TROUGH DIGS
OVER THE GREAT LAKES/MIDWEST...HOWEVER IT MAY NOT BE AS DEEP AS ONCE
THOUGHT.  END RESULT WILL BE A PERIOD OF VERY WARM/HUMID WEATHER
WITH DAILY CHANCES FOR SHOWERS/THUNDER INTO EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 649 AM CDT THU JUL 9 2015

PLENTY OF LOW LEVEL MOISTURE THIS MORNING BEHIND THE DEPARTING LOW
PRESSURE WILL KEEP LIFR CLOUDS AND MVFR FOG THROUGH AT LEAST MID
MORNING. FORECAST SOUNDINGS AND UPSTREAM OBS INDICATE WE SHOULD
SEE VIS IMPROVE TO VFR LATE THIS MORNING WITH MVFR CLOUDS
LINGERING WELL INTO THE AFTERNOON. WE EXPECT VFR CONDITIONS FOR
ALL TERMINAL SITES BY SUNSET, WHICH SHOULD CONTINUE UNTIL LATE
TONIGHT WHEN MVFR FOG REDEVELOPS WHERE SKIES CLEAR OUT. WINDS WILL
BE NORTHWEST AT 8-12KT TODAY...THEN BECOME LIGHT WEST-SOUTHWEST
LATE TONIGHT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...SHIMON
Hazardous weather outlook, Jul 9, 6:04 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
604 AM CDT THU JUL 9 2015

ILZ027>031-036>038-041-101100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
604 AM CDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG WILL REDUCE VISIBILITY THROUGH MID MORNING.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE THREAT FOR THUNDERSTORMS WILL RETURN FRIDAY, WITH PERIODIC
CHANCES FOR THUNDERSTORMS CONTINUING THROUGH NEXT TUESDAY.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER
THROUGH THE WEEKEND. RIVER LEVELS ARE EXPECTED TO STEADILY
DECREASE...ALTHOUGH THE RECENT HEAVY RAIN MAY CAUSE RENEWED
RISES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040-047-049-050-101100-
CASS-MORGAN-SCHUYLER-SCOTT-
604 AM CDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG WILL REDUCE VISIBILITY THROUGH MID MORNING.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE THREAT FOR THUNDERSTORMS WILL RETURN ON FRIDAY INTO FRIDAY
NIGHT. AFTER A BREAK ON SATURDAY...STORM CHANCES BEGIN AGAIN SATURDAY
NIGHT AND CONTINUE THROUGH TUESDAY.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER
THROUGH THE WEEKEND. RIVER LEVELS ARE EXPECTED TO STEADILY
DECREASE...ALTHOUGH THE RECENT HEAVY RAIN MAY CAUSE RENEWED
RISES. MINOR FLOODING MAY ALSO DEVELOP ALONG THE WEST END OF THE
SANGAMON RIVER LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ042>046-048-051>057-061-101100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
604 AM CDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG WILL REDUCE VISIBILITY THROUGH MID MORNING.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE THREAT FOR THUNDERSTORMS WILL RETURN FRIDAY, WITH PERIODIC
CHANCES FOR THUNDERSTORMS CONTINUING THROUGH NEXT TUESDAY.

MINOR FLOODING MAY DEVELOP BY THE WEEKEND ALONG THE WEST AND EAST
ENDS OF THE SANGAMON RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-101100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
604 AM CDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG WILL REDUCE VISIBILITY THROUGH MID MORNING.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE THREAT FOR THUNDERSTORMS WILL RETURN ON FRIDAY INTO FRIDAY
NIGHT. AFTER A BREAK ON SATURDAY THROUGH SUNDAY...STORM CHANCES
BEGIN AGAIN SUNDAY NIGHT AND CONTINUE THROUGH TUESDAY.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE WABASH RIVER
INTO THE WEEKEND...AS WELL AS THE EMBARRAS RIVER NEAR LAWRENCEVILLE.
THE RECENT HEAVY RAIN MAY RESULT IN SOME RENEWED RISES BY LATE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SHIMON

In the hours before

Local storm report, Jul 9, 6:35 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
635 AM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       OGDEN                   40.12N 87.96W
07/09/2015  M1.02 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       2 SW LATHAM             39.95N 89.19W
07/09/2015  M3.43 INCH       LOGAN              IL   MESONET

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       5 W BLOOMINGTON         40.48N 89.07W
07/09/2015  M3.42 INCH       MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
07/09/2015  M1.88 INCH       CASS               IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, Jul 9, 7:03 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
703 AM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       CANTON                  40.56N 90.04W
07/09/2015  M1.99 INCH       FULTON             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
07/09/2015  M2.38 INCH       LOGAN              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0658 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
07/09/2015  M2.10 INCH       TAZEWELL           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0658 AM     HEAVY RAIN       1 ESE SHERMAN           39.88N 89.59W
07/09/2015  M2.11 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 NE RUSHVILLE          40.16N 90.51W
07/09/2015  M1.88 INCH       SCHUYLER           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
07/09/2015  M1.48 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
07/09/2015  M2.00 INCH       MASON              IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, Jul 9, 7:11 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
711 AM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       BLOOMINGTON             40.48N 88.97W
07/09/2015  M3.47 INCH       MCLEAN             IL   MESONET

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       BLOOMINGTON             40.48N 88.97W
07/09/2015  M3.38 INCH       MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, Jul 9, 7:24 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
724 AM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
07/09/2015  M2.29 INCH       MORGAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
07/09/2015  M2.00 INCH       MASON              IL   CO-OP OBSERVER

            24 HOUR TOTAL

1200 AM     HEAVY RAIN       DECATUR                 39.85N 88.93W
07/09/2015  M1.66 INCH       MACON              IL   BROADCAST MEDIA

            FROM WAND TV

&&

25
Local storm report, Jul 9, 7:25 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
725 AM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       4 NE NORMAL             40.56N 88.95W
07/09/2015  M3.22 INCH       MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0530 AM     HEAVY RAIN       ELKHART                 40.02N 89.48W
07/09/2015  M2.40 INCH       LOGAN              IL   MESONET

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
07/09/2015  M1.88 INCH       CASS               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       5 W BLOOMINGTON         40.48N 89.07W
07/09/2015  M3.42 INCH       MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       2 SW LATHAM             39.95N 89.19W
07/09/2015  M3.43 INCH       LOGAN              IL   MESONET

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       OGDEN                   40.12N 87.96W
07/09/2015  M1.02 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       CANTON                  40.56N 90.04W
07/09/2015  M1.99 INCH       FULTON             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
07/09/2015  M2.38 INCH       LOGAN              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0658 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
07/09/2015  M2.10 INCH       TAZEWELL           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0658 AM     HEAVY RAIN       1 ESE SHERMAN           39.88N 89.59W
07/09/2015  M2.11 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
07/09/2015  M2.00 INCH       MASON              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       BLOOMINGTON             40.48N 88.97W
07/09/2015  M3.38 INCH       MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       BLOOMINGTON             40.48N 88.97W
07/09/2015  M3.47 INCH       MCLEAN             IL   MESONET

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
07/09/2015  M2.00 INCH       MASON              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
07/09/2015  M1.48 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 NE RUSHVILLE          40.16N 90.51W
07/09/2015  M1.88 INCH       SCHUYLER           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
07/09/2015  M2.29 INCH       MORGAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, Jul 9, 8:08 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
808 AM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
07/09/2015  M1.98 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
07/09/2015  M1.96 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       FISHER                  40.32N 88.35W
07/09/2015  M1.73 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       CHENOA                  40.74N 88.72W
07/09/2015  M1.96 INCH       MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL. CHENOA 2.

0700 AM     HEAVY RAIN       2 SW TAYLORVILLE        39.50N 89.29W
07/09/2015  M1.50 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
07/09/2015  M1.95 INCH       TAZEWELL           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       EUREKA                  40.72N 89.28W
07/09/2015  M1.42 INCH       WOODFORD           IL   MESONET

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       ROANOKE                 40.80N 89.20W
07/09/2015  M1.20 INCH       WOODFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       5 W SPRINGFIELD         39.78N 89.74W
07/09/2015  M1.69 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 N PETERSBURG          40.03N 89.85W
07/09/2015  M2.28 INCH       MENARD             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
07/09/2015  M1.30 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
07/09/2015  M3.67 INCH       MCLEAN             IL   COCORAHS

            24 HOUR TOTAL

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:24 PM CDTAreal Flood AdvisoryILXMcLean3 hr
Jul 8, 10:05 PM CDTFlash Flood WarningILXMcLean6 hr
Jul 8, 10:36 PM CDTFlash Flood WarningILXChampaign3 hr
Jul 9, 3:53 AM CDTAreal Flood WarningILXMcLean6 hr
Jul 9, 8:28 AM CDTRiver Flood WarningILXCass, Mason, Menard6 days
Jul 9, 8:28 AM CDTRiver Flood WarningILXCass, Mason8 days
Jul 9, 8:36 AM CDTRiver Flood WarningILXMason, Menard37 hr
Jul 9, 10:14 AM CDTRiver Flood WarningILXClay, Richland3 days

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.